# SDR QXEA200700578

- Difficulty date: March 28, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,746 hours, 9,062 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - LOWER AFT EDGE OF RIGHT NR 1 SLAT SKIN IS GOUGED/CHAFED BELOW INBOARD METAL WIRE CONDUIT.  REPAIRED IAW SRM 53-00-01, 51-12-00.
